# SDR AALA202508219562

- Difficulty date: July 25, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 65,637 hours, 28,119 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Latch
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FORWARD OVERWING EXIT LOWER AFT LATCH FITTING INSERT IS WORN. REMOVED AND INSTALLED A SERVICABLE LOWER AFT LATCH INSERT. PER AMM 52-22-00. OPERATIONAL CHECK IS GOOD.
